# SDR EVCA201110090024

- Difficulty date: October 9, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N415AE
- Make and model: Bell 206L-4
- Aircraft serial: 52399
- Aircraft time: 823 hours, 1,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033099231
- Condition: Dented
- Location: Zone 100
- Part time: 823 hours, 1,548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND, BEYOND LIMITS, ON THE LT AND RT SIDES OF FUSELAGE, AFT OF THE CABIN DOORS.
